Why Do You Have Metallic Taste After Taking Daily Vitamins? 

Many people experience a metallic taste a few hours after taking their daily vitamins. There’s a reason behind this sensation. Multivitamins tend to be the main culprit, due to the fact that they contain heavier metals such as copper, zinc, and chromium. Prenatal vitamins, calcium, and iron have also been linked to that foul taste in the mouth. According to the Cleveland Clinic, that metallic taste should dissipate once your body has processed the vitamins into your system, but this doesn’t make it any less annoying to those who must take vitamins every day to maintain their health.

Metallic Taste In The Mouth

Sometimes metallic taste could be a symptom of not the vitamins themselves, but the dosage at which you’re consuming them. If you don’t take a multivitamin everyday but you do take a large amount of vitamin D, for example, it is very common for you to be experiencing metallic taste due to the surplus dosage you’re putting into your body.

  • Facebook
  • Twitter
  • Google+
  • Tumblr
  • Pinterest
  • LinkedIn

Knowing the correct amount of vitamins necessary for your specific health is important when considering adding vitamins to your daily routine. As you take vitamins over a longer period of time, your body may no longer need certain vitamins or such large quantities, so it’s important to adjust accordingly. It’s crucial to see a doctor that can run tests to determine what you need.

Metallic Taste

If you must take specific amounts of vitamins that cause metallic taste in the mouth, read more about MetaQil here: https://goo.gl/MogXvo

Leave a Reply

Your email address will not be published. Required fields are marked *